# SDR BAGA2025091900002

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 41,743 hours, 21,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY EXIT LH OPEN EICAS INDICATION DURING CLIMB. RETURNED BACK TO FIELD AT MCN. RESET LH OVERWING EMERGENCY EXIT DOOR HANDLE.
